# SDR 2023FA0000812

- Difficulty date: December 6, 2023
- Submitted: December 6, 2023
- Operation: General aviation
- Aircraft: N350TS
- Make and model: Diamon DA 42
- Aircraft serial: 40061
- Aircraft time: 5,532 hours
- Engine: Thielt TAE1250299
- Engine time: 859 hours
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Tensioner
- Part number: 057223K000902
- Condition: Destroyed
- Location: Zone 400
- Part time: 859 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT THE PILOTS RECEIVED AN ALTERNATOR FAILURE FOR THE RH ALTERNATOR. UPON INSPECTION I NOTICED THE TENSIONER PULLEY FOR THE BELT DRIVEN ITEMS ON THE ENGINE WAS DESTROYED.
